Ok, so two weeks ago I tested positive for gonorrhea and received a shot of Rocephin to get rid of the infection. At the time of the test, I had a milky white discharge from my penis. Almost immediately after the shot, the discharge became clear and I had a lot less. However, it has been exactly two weeks since the injection and I still have a small amount of clear discharge from my penis. Is this normal? Do I need to go back in?
Is always a wise move to go in for a follow up examine. Rocephin is 95-97% effective in treating gonorrhea. Rocephin is a cephelasporin and as far as I know, gonorrhea has not become resistant to cephelasporin drugs. A follow up culture will be a good way to determine that the infection has been fully cleared or if you require more drugs to finish the job.
I recently was infected with gonorrhea and I went in for a follow up per my doctor's orders. I think its a good idea.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.